A combinatorial definition of n-types of simplicial commutative algebras

Arvasi Z., Koçak M., Alp M.

Turkish Journal of Mathematics, vol.22, no.3, pp.243-271, 1998 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 3
  • Publication Date: 1998
  • Journal Name: Turkish Journal of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.243-271
  • Eskisehir Osmangazi University Affiliated: Yes


In this paper, we will give a description of the functor from the category of crossed n-cubes to that of simplicial commutative algebras and study a commutative algebra version of Loday's theorem on n-types of simplicial groups. © TÜBİTAK.